Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    2987

Accutane: Day Uno

I have only taken one Accutane pill so far, so I have had no results with my skin or any side effects. I'm pretty freaked out though. It took a lot for me to take the first pill. I'm really paranoid about medicines, I really, really don't like them.

Mostly, I'm worried about my liver. Since Accutane is a high dose of vitamin A, it can be damaging to your liver. Since I am so young, I really don't want any damage to my body. I'm going to need it to work for a long time!

Right now, the worst part is that I have to wear glasses. I usually wear contacts, but I can't on Accutane, because it makes your eyes dry out. I look like such a nerd, lol. I really wish I could just wear my contacts, glasses are such a hassle :D



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×